MathSciNet Relay Station
MathSciNet bibliographic data
MR198496 (33 #6651) 57.60 (57.32)
Van de Ven, A. On the Chern numbers of certain complex and almost complex manifolds. Proc. Nat. Acad. Sci. U.S.A. 55 1966 1624–1627.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement